MAUDE Adverse Event Report: ACUMED, LLC ACU-SINCH® KIT; WASHER, BOLT NUT

ACUMED, LLC ACU-SINCH® KIT; WASHER, BOLT NUT
Model Number 46-0001-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon released the sutures from the handle and at that moment the sutures came loose of the screw.He could not reattach the sutures to the anchor.There was a delay of 30 minutes.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.

Brand Name
ACU-SINCH® KIT
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23281032
Report Number3025141-2025-00490
Device Sequence Number8956182
Product Code HTN
UDI-Device Identifier10806378029530
UDI-Public10806378029530
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46-0001-S
Device Catalogue Number46-0001-S
Device Lot Number646989
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown